MAUDE Adverse Event Report: BIOTRONIK RESILIENCE 55TR; LEAD

BIOTRONIK RESILIENCE 55TR; LEAD
Model Number 457850
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
Trial system was put into place on (b)(6) 2023.On (b)(6) 2023 high impedances were seen.The device header was changed out on that day with no change to the impedances.During the scheduled lead pull on (b)(6) 2023 this lead was found dislodged all the way out of the body and the other was close to completely out.
 
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.

Brand Name
RESILIENCE 55TR
Common Device Name
LEAD
Manufacturer (Section D)
BIOTRONIK
6024 jean road
lake oswego 97035
Manufacturer Contact
6024 jean road
lake oswego 97035
8772459800
MDR Report Key17007608
Report Number3027063190-2023-00001
Device Sequence Number17900388
Product Code LGW
UDI-Device Identifier04035479170356
UDI-Public(01)04035479170356(17)250331
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P210037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Model Number457850
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2023
Supplement Date Received by Manufacturer08/01/2023
Initial Report FDA Received Date05/25/2023
Supplement Report FDA Received Date08/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age63 YR
Patient SexUnknown